# SDR MZZA98061

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86425
- Make and model: Boeing 727212
- Aircraft serial: 21459
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Te Aftflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 'S' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION AND DENT WAS FOUND ON LEFT WING T/E INBOARD AFTFLAP UPPER SKIN AT WBL 90 AND WBL 94 RESPECTIVELY.  THE DAMAGED SKIN 1.5 INCH DIAMETER AND 2.5 INCHES DIAMETER WERE TRIMMED OUT AND REPAIRED PER B727 RM 51-40-6.  (M)
